Alert archive / Missouri / Tornado Warnings in 2026

Tornado Warning 3, NWS Quad Cities, IA

March 10, 2026Van Buren County, Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this tornado warning at Mar 10, 2026, 8:02 PM CDT for Van Buren County, Iowa; Clark County, Scotland County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2026, 8:02 PM CDT (01:02 UTC)
Expired
Mar 10, 2026, 8:45 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 163 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 3:57 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 529 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
529 m²/s²
0-3 km storm-relative helicity
725 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.6

Open this sounding in Storm Lab

The text

As transmitted.

518 
WFUS53 KDVN 110102
TORDVN
IAC177-MOC045-199-110145-
/O.NEW.KDVN.TO.W.0003.260311T0102Z-260311T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
802 PM CDT Tue Mar 10 2026

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southern Van Buren County in southeastern Iowa...
  Northeastern Scotland County in northeastern Missouri...
  Northwestern Clark County in northeastern Missouri...

* Until 845 PM CDT.

* At 801 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Brock, or 7 miles north of Memphis, moving east at
  40 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cantril, Azen, and Brock around 805 PM CDT.
  Mount Sterling and Prospect Grove around 810 PM CDT.
  Heath Memorial Conservation Area around 815 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Bonaparte, Farmington, Indian Lake Park, Chambersburg and Anson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4060 9218 4062 9218 4073 9172 4060 9172
      4059 9170 4051 9169 4051 9224 4060 9227
TIME...MOT...LOC 0101Z 260DEG 35KT 4057 9219 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gunkel
3 follow-up statements
155 
WWUS53 KDVN 110110
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
810 PM CDT Tue Mar 10 2026

IAC177-MOC045-199-110145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-260311T0145Z/
Van Buren IA-Scotland MO-Clark MO-
810 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK COUNTIES...

At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Azen, or 10 miles northeast of Memphis, moving east
at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mount Sterling, Azen, Prospect Grove, and Heath Memorial 
  Conservation Area around 815 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Bonaparte, Farmington, Chambersburg, Anson and Indian Lake Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4060 9218 4062 9218 4073 9172 4060 9172
      4059 9170 4051 9169 4051 9220 4060 9222
TIME...MOT...LOC 0110Z 260DEG 35KT 4059 9207 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gunkel
225 
WWUS53 KDVN 110120
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
820 PM CDT Tue Mar 10 2026

IAC177-MOC045-199-110145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-260311T0145Z/
Van Buren IA-Scotland MO-Clark MO-
820 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHERN
VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK COUNTIES...

At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Azen, or 10 miles south of Keosauqua, moving east at
30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mount Sterling and Heath Memorial Conservation Area around 825 PM 
  CDT.
  Bonaparte, Chambersburg, Anson, and Indian Lake Park around 830 PM 
  CDT.

Other locations in the path of this tornadic thunderstorm include
Farmington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4060 9218 4062 9218 4073 9172 4060 9172
      4059 9170 4051 9169 4051 9217
TIME...MOT...LOC 0119Z 261DEG 28KT 4059 9202 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Gunkel
986 
WWUS53 KDVN 110127
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
827 PM CDT Tue Mar 10 2026

IAC177-MOC045-199-110145-
/O.CON.KDVN.TO.W.0003.000000T0000Z-260311T0145Z/
Van Buren IA-Scotland MO-Clark MO-
827 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN VAN BUREN...NORTHEASTERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...

At 826 PM CDT, a confirmed tornado was located over Mount Sterling, 
or 9 miles south of Keosauqua, moving east at 40 mph. Spotter 
reported tornado northeast of Azen.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Bonaparte, Farmington, Heath Memorial Conservation Area, 
  Chambersburg, Anson, and Indian Lake Park around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4065 9205 4073 9172 4060 9172 4059 9170
      4051 9169 4053 9202
TIME...MOT...LOC 0126Z 260DEG 35KT 4060 9193 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Gunkel

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:47 PM CDT, 1 hour 15 minutes earlier. Its key messages:

  • A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
  • A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
  • Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 6:47 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
647 PM CDT Tue Mar 10 2026

.KEY MESSAGES...

- A heightened risk (levels 3/4 of 5) for severe storms from
  mid-afternoon through mid-evening, especially east and
  southeast of the Quad Cities. Large hail greater than golf
  ball size is the hazard that is most probable, and tornadoes
  will materialize with any sustained supercells near the front.
  Stay weather aware and plan ahead.

- A transition to a localized damaging wind and flash flood risk
  with any repeated rounds of storms should happen later this
  evening into early overnight, mainly on the IL side.

- Turning colder and more seasonable by late week and into the
  weekend, with additional precipitation chances, some of which
  could be snow.

&&

.UPDATE...
Issued at 1225 PM CDT Tue Mar 10 2026

Observational trends and honing of the forecast in space, time,
and magnitude will be the rule this afternoon into evening. The
warm front, which will be the focus for potential sustained,
surface-based supercells, is pronounced and stretches from just
south of the Quad Cities eastward almost exactly along I-80.
This has a 15 to 20° gradient along it. This front is basically
stationary in Illinois on satellite imagery. The gustier south
winds, which are often something we look for right up to a front
for good tornado potential, are still a little ways south
(approaching Peoria and and Macomb). Also in northern Missouri
and in spots in central Illinois are billow patchwork clouds,
indicative of high values of helicity in the lowest part of the
atmosphere (i.e. spin potential).

These observational trends are concerning for tornadoes later
today with sustained supercells that can ingest that moist,
unstable air south of the front. In terms of significant
tornadoes, this threat could be quite localized, and will depend
on if supercell storms can stay latched on the front, or if the
rain-cooled air each produces (RFD) is quite cold and shimmies
the front a little south and individual updrafts cannot ingest
that moist and unstable air for a long enough duration. That can
happen if those gusty south winds are not right up to the front.
Nonetheless, rotating storms are almost a given later today
in/near this Moderate Risk, with large hail a noteworthy threat
and a tornado threat with any supercells along the warm front
or in that northern portion of the warm sector. Stay weather
aware!

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 154 PM CDT Tue Mar 10 2026

Satellite shows the frontal boundary well with it running just
south of I-80 before turning and going into southeast Iowa. A
secondary lake induced boundary is moving southwest out the
Chicago metro area.

Surface observations show an unstable boundary layer across
Missouri into southern Illinois with observation sites showing
gusts. Sustained winds are also 10-15 knots indicating
respectable inflow for any developing storms. 18z DVN sounding
has a very moist boundary layer but still a cap above it. Said
cap is the key as HRRR trends are not consistent with storm
initiation time.

Thus through mid-afternoon the potential is there for isolated
to low end scattered showers to develop along the front until
the arrival of the weak low.

That being said the HRRR has been very consistent in showing
rapid storm development once the cap is overcome. Initial
development would be discrete cells that rapidly grow upscale
into multi-cellular lines.

Data indicates rapid storm movement of 40-45 knots to the
northeast with hail/winds being the primary severe risks. If
storms turn more to the east, they will slow down to about 30
knots with a more sheared inflow and thus being a tornado/hail
risk.

The time frame between 4 and 10 PM still looks to be prime time
for any severe storms. The area most at risk is along/south of
I-80 and generally east of the Mississippi. All severe weather
modes will be possible in this area.

North of I-80 and generally west of the Mississippi the severe
risk is much lower. Storms would be elevated with hail being the
primary risk. An exception would be in far southeast Iowa and
far northeast Missouri right along the Mississippi where surface
based storms would be possible, indicating a hail/damaging wind
as the primary risks but an isolated tornado cannot be ruled
out.

After 10 PM a brief break in storm and rain activity looks to
occur before the next surge of moisture comes up from the south.
A broad swath of rain with some embedded thunderstorms looks to
develop after midnight generally east of a Dubuque, IA to
Ottumwa, IA line and continue through sunrise Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Issued at 330 AM CDT Tue Mar 10 2026

Quick look at longer range.  Wednesday...a blustery raw day with
gusty northwest wind and a cold post-frontal rain regime, possibly
mixing or changing over to wet snow acrs the northwestern CWA before
exiting out of the area Wed evening. Mid CONUS steering pattern
change to northwest flow will look to usher down a clipper into the
GRT LKS, possibly bring rain and snow to the area Thu night. Daily
up and down temp trends through the weekend, and will have to watch
for phasing trends of a stronger clipper that could translate into a
more significant storm system Sunday into Monday.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 641 PM CDT Tue Mar 10 2026

Ongoing storms at 11.00Z TAF issuance have formed farther
northwest than previously expected and therefore have included
VCTS at KCID and KDBQ TAF sites. Otherwise, severe storms
sitting between KBRL and KMLI, primarily moving east with low
level winds, initially shifted north after initiation along the
frontal boundary. Therefore, have included TSRA at KMLI while
storms appear to be split around the 5SM and 10SM rings at TAF
issuance.

Eventually the frontal boundary shifts stronger storms east
through the forecast area through the overnight. Subsequent
RA/SN mix possible through Wednesday morning primarily for the
northern half of the forecast area.

&&

.CLIMATE...
Issued at 330 AM CDT Tue Mar 10 2026

Record High Temperatures for March 10:

KBRL: 76 in 1955

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

UPDATE...Friedlein
SHORT TERM...08
LONG TERM...12
AVIATION...ARX/JAR
CLIMATE...12
Hazardous weather outlook, Mar 10, 2:19 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
219 PM CDT Tue Mar 10 2026

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
219 PM CDT Tue Mar 10 2026

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A moderate risk, or level 4 out of 5, continues for severe storms
generally east of a line from Walnut, Illinois to Macomb,
Illinois. An enhanced risk, or level 3 out of 5, continues as far
west as a Sterling, Quad Cities to Fairfield, Iowa line.

Supercell storms capable of producing golfball size hail or
larger, damaging winds and a few tornadoes are possible.

North and west of a Sterling, Quad Cities to Fairfield, Iowa line,
elevated storms capable of producing hail will be possible.

The most likely time frame for severe storms looks to from 4 to 10
PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dry and windy conditions may lead to elevated fire danger on
Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed for portions of the
Outlook area late this afternoon and evening.

In the hours before

Local storm report, Mar 10, 7:30 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
730 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Hail             1 ESE Iowa City         41.65N 91.51W
03/10/2026  M1.00 Inch       Johnson            IA   Trained Spotter

            Delayed report.

&&
Local storm report, Mar 10, 7:31 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
731 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             Bernard                 42.31N 90.83W
03/10/2026  E2.00 Inch       Dubuque            IA   Emergency Mngr

&&

DC
Local storm report, Mar 10, 7:33 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
733 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     Hail             2 WSW Damascus          42.36N 89.73W
03/10/2026  M1.25 Inch       Stephenson         IL   Public

&&

DC
Local storm report, Mar 10, 7:35 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
735 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     Hail             3 W Paralta             42.04N 91.51W
03/10/2026  M1.25 Inch       Linn               IA   Public

            1 mile east of Marion Airport.

&&
Local storm report, Mar 10, 7:41 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
741 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     Hail             1 NE Rochester          41.67N 91.16W
03/10/2026  M1.50 Inch       Cedar              IA   Trained Spotter

&&

GROSS
Local storm report, Mar 10, 7:46 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
746 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Hail             West Branch             41.67N 91.35W
03/10/2026  M0.88 Inch       Cedar              IA   Public

            Via social media.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:18 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson42 min
Mar 10, 7:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNLouisa52 min
Mar 10, 7:26 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones, Linn39 min
Mar 10, 7:43 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott33 min
Mar 10, 7:49 PM CDTSevere Thunderstorm WarningDVNLouisa56 min
Mar 10, 7:55 PM CDTSevere Thunderstorm WarningDVNVan Buren65 min
Mar 10, 7:55 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones32 min
Mar 10, 8:20 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson27 min
Mar 10, 8:41 PM CDTTornado WarningDVNLee, Van Buren64 min
Mar 10, 8:59 PM CDTSevere Thunderstorm WarningDVNClinton, Scott46 min
Mar 10, 9:36 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee30 min
Mar 11, 12:53 PM CDTHigh Wind WatchDVNBenton, Buchanan, Delaware, Dubuque, Linn14 hr

Nearby

Tornado Warnings in Missouri, 2026Tornado Warnings in Iowa, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.